# SDR DALA2019020100734

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 61,874 hours, 22,890 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON 5 MILE FINAL WHEN WE SELECTED FLAPS 25 WE GOT A "TE FLAP DISAGREE" EICAS MSG. ACCOMPLISHED QRH 9-28 CHECKLIST. UNEVENTFUL FLAPS 20 LANDING. FSEU CURRENTLY TESTING OK NO FAULTS. TROUBLESHOT LT SLAT XMTR AND LT PDU XMTR PER FIM FIG 104B AND AMM TASK 27-58, VERIFIED IN LIMITS, FLAP FAIL CHECKED GOOD ON FIM 27-51-00-815-810 FIG 107. C/W PREVENTION FOR T/E FLAP DISAGREE REF 4P.
